# SDR IPXA12M75008

- Difficulty date: July 26, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, AFT CARGO BAY BS 1841 AND RBL 46 FLOOR SUPPORT SCREW HOLE CORRODED ON SURFACE.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT IAW EA 011-5310-01-A4189 REV I/R AND EO 5310-48286-A.
